# SDR LR7A9727

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 1107
- Engine: Allsn 501D13
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 6821493
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUTDOWN ON TAKEOFF AT 1633Z DUE TO RAPID FLUCTUATIONS IN TIT AND ENGINE RPM.  REMOVED AND REPLACED NR 3 SPEED SENSE VALVE IAW N75-02, OPS NORMAL.
